Jump to content

Hayfever making symptoms worse


Recommended Posts

The past few weeks have been pure hell. My derealization and depersonilization are through the roof and I have been having splitting headaches. It started getting worst when my hayfever started kicking in. Maybe they are linked or maybe it's just a coincidence. Has anyone else on here had a similar experience with hayfever making their symptoms worse? I was also wondering if I should take antihistamines or not. At the moment I have been suffering without them because I am worried they would be even worse for my condition.

Link to comment
Share on other sites

When I get sick, I just start popping the Benadryl because I do not want to be sick and it's worth the risk to me. My HPPD and depersonalization and derealization got super bad from abusing Benadryl but as long as I take the dose it says on the label (double dose max.) I am fine. I prefer to risk it than to deal with being sick

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.